| Model Number |
RIVAL R44 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
09/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The consumer was in the device when he was hit by a car as the car ran a stop sign.This was not a problem with the device.
Event or Problem Description
Alleges crossing street in chair when a driver ran a stop sign and hit consumer.